CSpace
SMALLEST REGULAR GRAPHS WITH GIRTH PAIR (4,2T + 1)
TIAN, F; DENG, XT; SHI, RH
1985
Source PublicationGRAPHS AND COMBINATORICS
ISSN0911-0119
Volume1Issue:2Pages:201-202
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985AQE7400011
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27344
Collection中国科学院数学与系统科学研究院
Affiliation1.QINGHAI NORMAL UNIV,DEPT MATH,XINING,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TIAN, F,DENG, XT,SHI, RH. SMALLEST REGULAR GRAPHS WITH GIRTH PAIR (4,2T + 1)[J]. GRAPHS AND COMBINATORICS,1985,1(2):201-202.
APA TIAN, F,DENG, XT,&SHI, RH.(1985).SMALLEST REGULAR GRAPHS WITH GIRTH PAIR (4,2T + 1).GRAPHS AND COMBINATORICS,1(2),201-202.
MLA TIAN, F,et al."SMALLEST REGULAR GRAPHS WITH GIRTH PAIR (4,2T + 1)".GRAPHS AND COMBINATORICS 1.2(1985):201-202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TIAN, F]'s Articles
[DENG, XT]'s Articles
[SHI, RH]'s Articles
Baidu academic
Similar articles in Baidu academic
[TIAN, F]'s Articles
[DENG, XT]'s Articles
[SHI, RH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TIAN, F]'s Articles
[DENG, XT]'s Articles
[SHI, RH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.